About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 320703, 12 pages
http://dx.doi.org/10.1155/2013/320703
Research Article

Observer-Based Robust Control for Switched Stochastic Systems with Time-Varying Delay

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 6 June 2013; Accepted 25 July 2013

Academic Editor: Lixian Zhang

Copyright © 2013 Guoxin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. C. Lee and Z. P. Jiang, “Uniform asymptotic stability of nonlinear switched systems with an application to mobile robots,” IEEE Transactions on Automatic Control, vol. 53, no. 5, pp. 1235–1252, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W.-A. Zhang and L. Yu, “New approach to stabilisation of networked control systems with time-varying delays,” IET Control Theory & Applications, vol. 2, no. 12, pp. 1094–1104, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. C. F. Donkers, W. P. M. H. Heemels, N. van de Wouw, and L. Hetel, “Stability analysis of networked control systems using a switched linear systems approach,” IEEE Transactions on Automatic Control, vol. 56, no. 9, pp. 2101–2115, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. S. Narendra and J. Balakrishnan, “A common Lyapunov function for stable LTI systems with commuting A-matrices,” IEEE Transactions on Automatic Control, vol. 39, no. 12, pp. 2469–2471, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. S. Branicky, “Multiple Lyapunov functions and other analysis tools for switched and hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 475–482, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the 38th IEEE Conference on Decision and Control (CDC '99), pp. 2655–2660, December 1999. View at Scopus
  7. L. Zhang, P. Shi, C. Wang, and H. Gao, “Robust H filtering for switched linear discrete-time systems with polytopic uncertainties,” International Journal of Adaptive Control and Signal Processing, vol. 20, no. 6, pp. 291–304, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Zhang, P. Shi, E.-K. Boukas, and C. Wang, “H control of switched linear discrete-time systems with polytopic uncertainties,” Optimal Control Applications & Methods, vol. 27, no. 5, pp. 273–291, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Zhang, P. Shi, and E.-K. Boukas, “H output-feedback control for switched linear discrete-time systems with time-varying delays,” International Journal of Control, vol. 80, no. 8, pp. 1354–1365, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Zhang, P. Shi, E.-K. Boukas, and C. Wang, “Robust l2-l filtering for switched linear discrete time-delay systems with polytopic uncertainties,” IET Control Theory & Applications, vol. 1, no. 3, pp. 722–730, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X.-M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769–1774, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. G. Sun, L. Wang, and G. Xie, “Exponential stability of switched systems with interval time-varying delay,” IET Control Theory & Applications, vol. 3, no. 8, pp. 1033–1040, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. Wang and J. Zhao, “Exponential stability analysis for discrete-time switched linear systems with time-delay,” International Journal of Innovative Computing, Information and Control, vol. 3, no. 6 B, pp. 1557–1564, 2007. View at Scopus
  14. D. Xie and Y. Wu, “Stabilisation of time-delay switched systems with constrained switching signals and its applications in networked control systems,” IET Control Theory & Applications, vol. 4, no. 10, pp. 2120–2128, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Z. Xiang, Y.-N. Sun, and Q. Chen, “Robust reliable stabilization of uncertain switched neutral systems with delayed switching,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9835–9844, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Samuels, “On the mean square stability of random linear systems,” IRE Transactions on Circuit Theory, vol. 6, no. 5, pp. 248–259, 1959.
  17. S. Xu and T. Chen, “Robust H control for uncertain stochastic systems with state delay,” IEEE Transactions on Automatic Control, vol. 47, no. 12, pp. 2089–2094, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Xu and T. Chen, “H output feedback control for uncertain stochastic systems with time-varying delays,” Automatica, vol. 40, no. 12, pp. 2091–2098, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B.-S. Chen and W. Zhang, “Stochastic H2/H control with state-dependent noise,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 45–57, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W.-H. Chen, Z.-H. Guan, and X. Lu, “Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: an LMI approach,” Systems & Control Letters, vol. 54, no. 6, pp. 547–555, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. Feng, J. Tian, and P. Zhao, “Stability analysis of switched stochastic systems,” Automatica, vol. 47, no. 1, pp. 148–157, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. Xiang, R. Wang, and Q. Chen, “Robust reliable stabilization of stochastic switched nonlinear systems under asynchronous switching,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7725–7736, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Xiang, C. Qiao, and R. Wang, “Robust H reliable control of uncertain stochastic switched non-linear systems,” International Journal of Advance Mechatronic Systems, vol. 3, no. 2, pp. 98–108, 2011.
  24. J. Liu, X. Liu, and W.-C. Xie, “Exponential stability of switched stochastic delay systems with non-linear uncertainties,” International Journal of Systems Science, vol. 40, no. 6, pp. 637–648, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Chen and W. X. Zheng, “On stability of switched time-delay systems subject to nonlinear stochastic perturbations,” in Proceedings of the 49th IEEE Conference on Decision and Control (CDC '10), pp. 2644–2649, December 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. Z. Xiang, R. Wang, and B. Jiang, “Nonfragile observer for discrete-time switched nonlinear systems with time delay,” Circuits, Systems, and Signal Processing, vol. 30, no. 1, pp. 73–87, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. H. Abolmasoumi and H. R. Momeni, “Robust observer-based H control of a Markovian jump system with different delay and system modes,” International Journal of Control, Automation and Systems, vol. 9, no. 4, pp. 768–776, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. L. Li, Y. Jia, J. Du, and F. Yu, “Observer-based L2−L control for a class of stochastic systems with time-varying delay,” in Proceedings of the 49th IEEE Conference on Decision and Control (CDC '10), pp. 1023–1028, December 2010. View at Publisher · View at Google Scholar · View at Scopus
  29. G. Chen, Y. Shen, and S. Zhu, “Non-fragile observer-based H control for neutral stochastic hybrid systems with time-varying delay,” Neural Computing and Applications, vol. 20, no. 8, pp. 1149–1158, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. G. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Disturbance attenuation properties of time-controlled switched systems,” Journal of the Franklin Institute, vol. 338, no. 7, pp. 765–779, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. K. Gu, “A further refinement of discretized Lyapunov functional method for the stability of time-delay systems,” International Journal of Control, vol. 74, no. 10, pp. 967–976, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. L. Xie, “Output feedback H control of systems with parameter uncertainty,” International Journal of Control, vol. 63, no. 4, pp. 741–750, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet